# SDR ASAA2025012055566

- Difficulty date: January 20, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 57,069 hours, 16,965 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53063
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB RIB STA. 144 CRACKED (MARKED). GROUNDED - YES. REPAIRED L/H STAB RIB STA. 144 IAW B737-800 SRM 55-10-09-2R-5.
